MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE PACEMAKER PACK (PCCAL)665; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE PACEMAKER PACK (PCCAL)665; GENERAL SURGERY TRAY (KIT)
Model Number SCV13PCCAA
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.No sample returned at the time of the investigation, only photo of the defect sample was provided.The edge of this product was not completely folded well.From the investigation, the supplier determined the root cause as the gauze roll was not properly set up to folding machine, the position of gauze roll will be uneven, it will caused one side of the gauze product is not completely folded well.The operator failed to sort out the defective sample.The complaint information was sent to the relevant sectors for their awareness.There is no further action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported the sponge edges appear crumbly and are frayed.Reportedly, fragments of the sponge were noted within the pack when opened on the table before the procedure.

Brand Name
PACEMAKER PACK (PCCAL)665
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9572354
Report Number1423537-2020-00391
Device Sequence Number16629851
Product Code LRO
UDI-Device Identifier10888439470765
UDI-Public10888439470765
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV13PCCAA
Device Catalogue NumberSCV13PCCAA
Device Lot Number241830
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date01/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;